Inventiones mathematicae

, Volume 113, Issue 1, pp 217–338

\(D\)-elliptic sheaves and the langlands correspondence

  • G. Laumon
  • M. Rapoport
  • U. Stuhler
Article

DOI: 10.1007/BF01244308

Cite this article as:
Laumon, G., Rapoport, M. & Stuhler, U. Invent Math (1993) 113: 217. doi:10.1007/BF01244308

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • G. Laumon
    • 1
  • M. Rapoport
    • 2
  • U. Stuhler
    • 2
  1. 1.Département de MathématiqueUniversité de Paris-SudOrsay CedexFrance
  2. 2.FB7-Mathematik.Bergische Universität-GesamthochschuleWuppertal 1Germany

Personalised recommendations